Benzo Buddies Bedridden Club throws a party

Re: ~~The Bedridden Club~~
« Reply #1089 on: January 27, 2018, 04:19:54 pm »

[Buddie]

It’s going to be a bad circle of all, getting so sad because I can`t do anything. My home is a mess. It feels like I’m stuck, nothing will happen to anything.

Re: ~~The Bedridden Club~~
« Reply #1090 on: January 30, 2018, 02:29:27 pm »

[Buddie]

Hi […], I feel exactly the same. I am looking round this room at the moment and there are so many things to do and yet I can’t get motivated to do them. My Mum came to see me yesterday and it was so difficult talking to her. This is my own mother!
I know there is a pile of pots downstairs waiting to be washed but I am in bed and cannot summon the energy to do them. Maybe I might be able to do them later, I don’t know.
I’m glad this group is up and running again. Please chip in, anyone who is bedbound for physical or mental reasons. Or both.

Re: ~~The Bedridden Club~~
« Reply #1091 on: January 30, 2018, 02:50:58 pm »

[Buddie]

Quote from: [Buddie] on January 30, 2018, 02:29:27 pm
My Mum came to see me yesterday and it was so difficult talking to her. This is my own mother!

Don’t feel bad about it, this happens to many people during withdrawal, me included. Last Sunday a cousin came to visit me, but I didn’t even come out of my room. I know it’s rude, but I just didn’t have it in me, I simply couldn’t do it. I stayed in my bed all day.

Re: ~~The Bedridden Club~~
« Reply #1092 on: January 30, 2018, 02:51:27 pm »

[Buddie]

In bed daily with mental; a year off all meds and so much worse-feel it has to be toxicity in my case…keep getting more and more symptoms…

Re: ~~The Bedridden Club~~
« Reply #1093 on: January 30, 2018, 03:10:03 pm »

[Buddie]

I’m so sorry for your situation, Brainwarp. Everything you went through in your taper was in order to feel better when you were eventually off the tablets and now you feel worse. I hope you improve soon. Meanwhile stick around this thread. It got your answer and an answer from Ginger in about twenty minutes so it must have some relevance to quite a few people.

Ginger, thanks for your answer. I do feel bad when family members come to visit and I find myself looking forward to the next day when they are gone. The worst one is when my bf’s parents come and stay for two or three days. Thinking about that now makes me feel scared. Sorry you couldn’t see your cousin.

I managed to get up and wash the dishes. They will have to dry by themselves….

Christmas visit to psychiatrist ends in disaster

Psych mistake
« on: January 30, 2018, 01:58:23 pm »

[Buddie]

I went to see the psychiatrist just after Christmas. I have intrusive thoughts and she wanted to change my antidepressant to help this. So I had to come off 100mg Nortriptyline and she gave me six weeks to do that. My dose was made up of 4x25mg tablets per day. So I cut down to 75mg. I felt okay and was optimistic. However, ten days after I’d gone down to 75mg I felt worse than ever and my intrusive thoughts were completely out of control. Now I am barely functioning. I have talked to the psychiatrist and we agreed to go back to 100mg. I am seeing her again next Wednesday. But now I am stuck in bed and the situation is much worse. I don’t know what to do. Any ideas? Thanks.

Mother on cocktail of benzos and narcotics wonders if she can ever be free

"You have changed"
« on: January 30, 2018, 04:28:03 am »

[Buddie]

Hi, my 26yr old daughter and an old friend recently noticed that I have changed. Others may not comment but their eyes and actions say it. I was prescribed valium in 2004 for muscle spasms and electric surges in my body. I have severe chronic pain from neuropathy. I was a happy mom,working a job i loved,very involved at church until i was sent to a pain doc. Started me on Vicodin and increased my Val from 4mg to 8mg a day. Worked up to 8 Vic a day. I wanted to die at this point. After two yrs got off Vic but i was told by many docs that Val wouldn’t hurt me. I would take chronic pain and constant electric vibrations any day over the shell of a person I’ve become. My pain and electric shocks are worse now. It took me 6 mo last yr to taper down to 4 mg, felt better until a family emergency took me cross country for 30 days. I freaked. I went back to 8 mg a day and I’m taking Vic or perc for pain and to feel normal when the doc will give me a few. I am desperate to get off all drugs but life and family and demands don’t stop.

Cult member: “I’m 35 and can’t leave my mothers couch”

Day 11 Head spinning body burning
« on: January 25, 2018, 10:56:43 pm »

[Buddie]

Hey thank you for all the support.. I have been posting a lot lately because I feel like I’m losing my physical body.. I have been told this all withdrawal but it just doesn’t seem real.. I’m afraid to be alone, no energy, when I lie down body burns, head spins when I walk around,
Stomach cramps… to top it off I am extremely paranoid and feel like I’m drifting into psychosis.. I just keep praying and am unsure about everything.. I quit a job I just started and I’m 35 and can’t leave my mothers couch.. this hell…

82-year-old Benzo Buddies member needs walker after abusive taper, admits he’ll never recover

Re: Over 60 help and support.
« Reply #204 on: January 26, 2018, 04:15:39 am »

[Buddie]

Hey fellow prunes! (I can say that because, at 82, I bet I’m the pruniest.) I was on 2.5 mg of clonazepam/day, as prescribed, for 25 years (Why didn’t I question this?!). I’ve been off for 20 months and continue to experience head pressure, dizziness, light headedness, non-specific agitation, flu-like malaise, insomnia, cog fog, and I forget what else. The symptoms wax an wane throughout the day. I also have serious back problems which were precipitated by all the running I did (12 miles/day during my 40s), so I need a walker to travel more than 100 yards. So, folks, I feel your pain, and then some. I do my best to retain the modicum of physical fitness I have left by traversing my basement stairs (17 steps) 120 times every morning. It works up a good sweat and gets my heart rate up. Then I do 100 pushups. I’m not saying this to try to impress you but rather to suggest that as much physical activity as you can stand is an important means of fighting the benzo-beast. Often, during my stair exercise, I feel that I can’t go on but so far I’ve always made it through and I really think it’s helping me cope. When I consider the overall withdrawal trajectory I think the symptoms are gradually diminishing, although I still have a long way to go and at my age I’ll probably not achieve full recovery. In any case, I’m not giving up, and neither are you youngsters. Right? Right!

THIS TAPER FAILED

Considering Reinstatement
« on: January 24, 2018, 04:11:57 am »

[Buddie]

I’m considering going back on the diazepam because my sx’s are too unbearable. I’ve been stuck in bed for 2 1/2 weeks now and can barely take care of myself. I keep having severe intense panic attacks, my body hurts so bad all over, and have intense feeling of terror all the time. I no longer feel in control of my body and it is frightening. I also have been experiencing bouts of akathisia.

This all started 4 years ago when I tried to taper off of paroxetine. The severe insomnia is what got me started on diazepam to begin with. I reinstated half my paroxetine dose but I never really stabilized and the diazepam seemed to take the edge off. I’m starting to think maybe the paroxetine is causing the terrible panic attacks and terror now and I need to try to slowly taper off of it first.

I don’t really know if this is a good decision or not but I’m at my wit’s end. 4 long years of no life and living in terror now is horrendous! Any thoughts on this?

Re: Considering Reinstatement
« Reply #1 on: January 24, 2018, 04:26:26 am »

[Buddie]

explore your options before you reinstate. if you reinstate the pain and suffering will continue forever, it will never end.

i felt like you once did, but i am 18 (or so?) months out now and i feel much better and i feel free and happiness and freedom are right around the corner.

Re: Considering Reinstatement
« Reply #2 on: January 24, 2018, 07:28:20 am »

[Buddie]

hi, paxil did this to me. doctors think theres no withdrawals from ssri and stuff but this is not true. paxil has lots of akathisia and nasty symptoms. just same intense as benzos